Über eine Eigenschaft der normalen Verteilungsfunktion

H. Gramer

Mathematische Zeitschrift (1936)

  • Volume: 41, page 405-414
  • ISSN: 0025-5874; 1432-1823

How to cite


Gramer, H.. "Über eine Eigenschaft der normalen Verteilungsfunktion." Mathematische Zeitschrift 41 (1936): 405-414. <http://eudml.org/doc/168674>.

author = {Gramer, H.},
journal = {Mathematische Zeitschrift},
keywords = {Probability theory, statistics, operations research},
pages = {405-414},
title = {Über eine Eigenschaft der normalen Verteilungsfunktion},
url = {http://eudml.org/doc/168674},
volume = {41},
year = {1936},

AU - Gramer, H.
TI - Über eine Eigenschaft der normalen Verteilungsfunktion
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 405
EP - 414
KW - Probability theory, statistics, operations research
UR - http://eudml.org/doc/168674
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.